# SDR FDEA2019061321274

- Difficulty date: June 12, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 73,682 hours, 27,714 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 285T003117
- Part serial: D01055
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT GEAR NOT DOWN WARNING FOR DURATION OF  FLIGHT UNTIL GEAR EXTENDED   SHGN 11JUN19 16:26   MEM U  PERFORMED BITE PROCEDURE FOR PSEU PER 757 FIM 32_09  F/T_802 NO FAULTS STORED. PERFORMED PSEU GROUND  TEST FOR SYS #1 AND SYS #2 LDG GEAR SYSTEMS ; BOTH  TESTS PASSED WITH NO FAULTS DETECTED. ITEM REQIRES  FURTHER TROUBLESHOOTING.  SHGN 11JUN19 17:01   MEM U  TROUBLESHOT PER 757 FIM 31-51 F/T 817 BOX 1-6;  ACCOMPLISHED BITE CHECK OF LEFT RAD ALT IAW AMM  34-33-00-5. BITE CHECK GOOD. ACCOMPLISHED BITE  CHECK OF EGPWS IAW AMM 34-46-98-5. NO CURRENT  FAULTS OR FAULT HISTORY DATA LOGGED IN EGPWS.  FACT 11JUN19 21:38   MEM U  TROUBLESHOT PER 757 FIM 31-51 FAULT TREE 817. PER  FIM SYSTEM TEST OK. PERFORMED OPERATIONAL TEST OF  RADIO ALTIMETER SYSTEM IAW AMM 34-33-00-5, TEST  PASSED. PERFORMED BITE CHECK AND TEST OF ALL 3  FSEU'S AS PER AMM 27-51-01-2-0. NO FAULTS FOUND AND  TEST PASSED. AS PRECAUTION, REMOVED AND REPLACED  (M983) LANDING CONFIGURATION WARNING MODULE AS PER  AMM 31-51-04-4 AND PERFORMED LANDING CONFIGURATION  WARNING MODULE TEST PER AMM 31-51-04-4. OK FOR SERVICE.
